# SDR SWAA2024042467996

- Difficulty date: March 26, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,525 hours, 31,443 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO RBL 24.75 2024-206637<[01] REPLACED FLOOR STRUCTURE SUPPORT LOC STA 540 BL 0 TO RBL 24.75 AT PASSENGER CABIN;SRM 51-40-02; SRM 51-10-02;DUE TO NOT FOUND ALLOWABLE DAMAGE LIMIT ON SRM 53-30-51-1A-1 ALLOWABLE DAMAGE 1; MEASURE OF CRACK IS: L= 0.986 INCH; CALIPER: P/N=500-197-20; S/N=13083235; DUE DATE=04-DEC-24;[02] TASK CARD COMPLETE.
